CO-MONOTONE INTERPOLATING SPLINES OF ARBITRARY DEGREE - A LOCAL APPROACH

被引:22
作者
COSTANTINI, P
机构
来源
SIAM JOURNAL ON SCIENTIFIC AND STATISTICAL COMPUTING | 1987年 / 8卷 / 06期
关键词
D O I
10.1137/0908083
中图分类号
O29 [应用数学];
学科分类号
070104 ;
摘要
引用
收藏
页码:1026 / 1034
页数:9
相关论文
共 6 条
[1]  
COSTANTINI P, 1986, MATH COMPUT, V46, P203, DOI 10.1090/S0025-5718-1986-0815841-7
[2]  
COSTANTINI P, UNPUB J COMPUT APPL
[3]  
De Boor C., 1978, PRACTICAL GUIDE SPLI, V27
[4]   MONOTONE PIECEWISE CUBIC INTERPOLATION [J].
FRITSCH, FN ;
CARLSON, RE .
SIAM JOURNAL ON NUMERICAL ANALYSIS, 1980, 17 (02) :238-246
[5]   A METHOD FOR CONSTRUCTING LOCAL MONOTONE PIECEWISE CUBIC INTERPOLANTS [J].
FRITSCH, FN ;
BUTLAND, J .
SIAM JOURNAL ON SCIENTIFIC AND STATISTICAL COMPUTING, 1984, 5 (02) :300-304
[6]  
Lorentz G., 1953, BERNSTEIN POLYNOMIAL